MathSciNet Relay Station
MathSciNet bibliographic data
MR1468196 05A18
Liaw, S. C.; Yeh, H. G.; Hwang, F. K.; Chang, G. J. A simple and direct derivation for the number of noncrossing partitions. Proc. Amer. Math. Soc. 126 (1998), no. 6, 1579–1581.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement